# SDR DALA2015091305609

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN HORIZONTAL STAB BARREL NUTS BORES 19, 16 RT AT XH=27.  BARREL NUT BORES WERE REPAIRED IAW ERA 537792-14, REV ORIGINAL AND ERA 537783-14, REV ORIGINAL.
